# SDR 97ZZZX4698

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53LH
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5093
- Engine: Allsn 250C20F
- System (JASC): 7400 · Ignition System
- Part: Sensor
- Part number: 355A72302302
- Condition: Intermittent
- Location: Eng Ignition
- Part time: 141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR ASSY UNIT OPERATES INTERMITTENTLY WHEN START SWITCH IS ENGAGED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
